# SDR HALA2021030800041

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 29,659 hours, 4,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Damaged
- Location: Emer Open Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 R1 DOOR PARTIALLY OPENED WHILE LEVER WAS IN ARMED POS. CORRECTIVE ACTION: REPLACED THE DIAPHRAGM IN THE 1R DOOR EMERGENCY OPERATION CYLINDER. REMOVED DOOR 1R SLIDE AND INSTALLED NEW. (7270691)
